Mathematical Problems in Engineering
Volume 2004 (2004), Issue 5, Pages 453-468

Volterra equations with fractional stochastic integrals

Mahmoud M. El-Borai, Khairia El-Said El-Nadi, Osama L. Mostafa, and Hamdy M. Ahmed

Faculty of Science, Alexandria University, Alexandria, Egypt

Received 24 December 2003; Revised 6 May 2004

Copyright © 2004 Mahmoud M. El-Borai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some fractional stochastic systems of integral equations are studied. The fractional stochastic Skorohod integrals are also studied. The existence and uniquness of the considered stochastic fractional systems are established. An application of the fractional Black-Scholes is considered.